# SDR 95ZZZW704

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 730
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 13730389K9
- Condition: Water Contam
- Location: Lwr Inst Panel
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4129 - DURING CLIMB-OUT CAPTAIN NOTICED SMOKE COMING FROM THE LOWER INTSTRUMENT PANEL.  CREW ELECTED TO RETURN TO THE FIELD.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  SUBSEQUENT INVESTIGATION BY MAINTENANCE PERSONNEL REVEALED WATER UNDER LIGHT PANEL CAUSING SHORT CIRCUIT.  FURTHER INVESTIGATION FAILED TO REVEAL SOURCE OF WATER.  WATER WAS CLEANED FROM LIGHT PANEL AND AIRCRAFT WAS RETURNED TO SERVICE.  (W)
